# SDR VTZA97125

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Right Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6338 - IAD-SYR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO F/O'S ADI PRECESSING IN FLIGHT.  AIRCRAFT RETURNED GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
